# SDR ASAA2019022518298

- Difficulty date: February 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,110 hours, 11,373 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP CONTROLLER IN "AUTO" DOES NOT HOLD SELECTED TEMP. SUPPLY DUCT TEMP FLUCTUATES BETWEEN 0-60C RESULTING IN THE CABIN GETTING TOO HOT AND TOO COLD, BACK AND FORTH. GROUNDED - YES. REF B737-800 FIM 21-61 TASK 864. COULD NOT DUPLICATE. CLEANED FWD CABIN FILTER. OPS NORMAL.
